Approximate symmetries of an equation of van der Pol type
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1820-1822
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a20,
author = {V. A. Baikov},
title = {Approximate symmetries of an equation of van der {Pol} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1820--1822},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a20/}
}
V. A. Baikov. Approximate symmetries of an equation of van der Pol type. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1820-1822. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a20/